MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. STAR S4 IR; EXCIMER LASER SYSTEM

JOHNSON & JOHNSON SURGICAL VISION, INC. STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Medical Device Problem Codes Filling Problem (1233); Mechanical Problem (1384); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Product evaluation was performed for this incident by onsite j&j field service engineer (fse).Fse replaced parts to include optics to resolve the reported issues.Upon departure the system met j&j specifications.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, lot history, and trending were reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.The review of the device history record (dhr) showed that there were no issues or non-conformities.The device and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that on (b)(6) /2021 their excimer laser system had foot pedal issues.On (b)(6) 2021, during service of the system the field service engineer reported that there was also a miss fire issue and high refill.No patient contact and/or injury was reported by customer.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12229591
Report Number2020664-2021-07065
Device Sequence Number3509635
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0030-4864
Device Catalogue Number0030-4864
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1